Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Apr 18, 2013, 11:51 AM CDT for 5 counties in Illinois. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2013, 11:51 AM CDT (16:51 UTC)
- Expired
- Apr 18, 2013, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bond County, IL, Clinton County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 12:04 PM CDT | HEAVY RAIN 2.5 | Mascoutah, IL | |
| Apr 18, 12:30 PM CDT | FLASH FLOOD | Greenville, IL | STREETS FLOODED CURB TO CURB IN THE CITY OF GREENVILLE |
| Apr 18, 12:30 PM CDT | HEAVY RAIN 3.5 | Greenville, IL | TOTAL SINCE MIDNIGHT...STILL RAINING |
| Apr 18, 12:55 PM CDT | FLASH FLOOD | Scott Afb, IL | ROADS FLOODED WITH 6 TO 18 INCHES OF WATER...MULTIPLE CARS STALLED IN FLOOD WATERS |
| Apr 18, 12:55 PM CDT | HEAVY RAIN 4.35 | Scott Afb, IL | STILL RAINING AT THIS TIME |
| Apr 18, 1:17 PM CDT | FLASH FLOOD | 5 Wnw Belleville, IL | HWY 13 CLOSED NEAR HWY 157 DUE TO 6 FEET OF WATER UNDER A RAILROAD VIADUCT |
| Apr 18, 1:46 PM CDT | FLASH FLOOD | 2 Nw Alhambra, IL | BRANDT ROAD CLOSED DUE TO FLOOD WATERS |
| Apr 18, 1:46 PM CDT | FLASH FLOOD | Maeystown, IL | PORTIONS OF BLUFF ROAD AND BRANDT ROAD IMPASSABLE DUE TO FLOOD WATERS |
| Apr 18, 3:24 PM CDT | HEAVY RAIN 3.33 | 5 Wnw Belleville, IL | |
| Apr 18, 4:47 PM CDT | HEAVY RAIN 4.77 | Belleville, IL | 4.77 INCHES OF RAIN SO FAR...LIGHT RAIN STILL FALLING |
| Apr 18, 6:08 PM CDT | HEAVY RAIN 3.6 | Columbia, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -203 m²/s²
- 0-3 km storm-relative helicity
- -478 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
289
WGUS53 KLSX 181651
FFWLSX
ILC005-027-119-133-163-182300-
/O.NEW.KLSX.FF.W.0005.130418T1651Z-130418T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
MONROE COUNTY IN SOUTHWEST ILLINOIS...
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
WESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 600 PM CDT THURSDAY
* AT 1149 AM CDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED THAT 2 TO 3 INCHES OF RAIN HAD FALLEN
ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL
CONTINUE INTO EARLY AFTERNOON.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELLEVILLE...BREESE...CAHOKIA...CASEYVILLE...CENTREVILLE...
COLLINSVILLE...COLUMBIA...DUPO...EAST ST. LOUIS...EDWARDSVILLE...
FAIRVIEW HEIGHTS...FREEBURG...GLEN CARBON...GREENVILLE...
HIGHLAND...LEBANON...MARYVILLE...MASCOUTAH...MILLSTADT...NEW
BADEN...O'FALLON...PONTOON BEACH...SCOTT AFB...SHILOH...SWANSEA...
TROY...WASHINGTON PARK...WATERLOO...ALBERS AND ALHAMBRA.
SPOTTERS REPORTED ROAD CLOSURES ACROSS ST. CLAIR COUNTY INCLUDING
U.S. ROUTE 50 NEAR LEBANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3860 8944 3841 8971 3824 8971 3824 9000
3822 9004 3813 9008 3811 9020 3814 9027
3818 9031 3834 9033 3900 8990 3902 8925
$$
CARNEY1 follow-up statement
630
WGUS73 KLSX 181833
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
133 PM CDT THU APR 18 2013
ILC005-027-119-133-163-182300-
/O.CON.KLSX.FF.W.0005.000000T0000Z-130418T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON IL-MONROE IL-ST. CLAIR IL-BOND IL-CLINTON IL-
133 PM CDT THU APR 18 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN CLINTON...
BOND...ST. CLAIR...MONROE AND MADISON COUNTIES UNTIL 600 PM CDT...
AT 125 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING IN SEVERAL LOCATIONS IN THE AREA. HIGHWAY 50
NEAR LEBANON WAS REPORTED CLOSED DUE TO FLOODING. OFFICIALS AT SCOTT
AIR FORCE BASE REPORTED 6 TO 18 INCHES OF WATER ARE MANY ROADS ON
BASE. HIGHWAY 13 AT THE RAILROAD VIADUCT NEAR HIGHWAY 157 WAS
REPORTED TO BE FILLED WITH 6 FEET OF WATER. OFFICIALS IN GREENVILLE
REPORTED MANY CITY STREETS FLOODED CURB TO CURB.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BELLEVILLE...
BREESE...CAHOKIA...CASEYVILLE...CENTREVILLE...COLLINSVILLE...
COLUMBIA...DUPO...EAST ST. LOUIS...EDWARDSVILLE...FAIRVIEW HEIGHTS...
FREEBURG...GLEN CARBON...GREENVILLE...HIGHLAND...LEBANON...
MARYVILLE...MASCOUTAH...MILLSTADT...NEW BADEN...O'FALLON...PONTOON
BEACH...SCOTT AFB...SHILOH...SWANSEA...TROY...WASHINGTON PARK...
WATERLOO...ALBERS AND ALHAMBRA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS THAT ARE
FLOODING SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS
OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
THE HEAVIEST RAIN HAS MOVED EAST OF THE AREA. HOWEVER LIGHT TO
MODERATE RAIN WILL CONTINUE THROUGH 3:00 PM CDT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.
&&
LAT...LON 3860 8944 3841 8971 3824 8971 3824 9000
3822 9004 3813 9008 3811 9020 3814 9027
3818 9031 3834 9033 3900 8990 3902 8925
$$
JPKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 10:46 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 18, 10:46 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CDT THU APR 18 2013
.UPDATE...
ISSUED AT 1045 AM CDT THU APR 18 2013
HEAVY RAIN AXIS HAS SHITED EAST AND AS A RESULT...HAVE TRIMMED
ABOUT HALF OF THE EXISTING FFA AS AREAS THAT HAVE PROBLEMS
ALREADY HAVE A WARNING TO COVER THIS INFO. NO NEW ADDITIONAL
FLOODING IS ANTICIPATED OUTSIDE OF RIVERS. THE REST OF THE FFA
REMAINS IN EFFECT...BUT TRIMMED THE EXPIRATION TO 23Z/6PM AS ONLY
LIGHT RAINFALL AMOUNTS EXPECTED AFTER THIS TIME.
WIND ADVISORY HAS BEEN TRIMMED AS WELL...AS ONCE RAIN MOVES IN THE
AIR STABILIZES ENOUGH TO SEVERELY LIMIT WIND GUST POTENTIAL. KEPT
JUST THREE COUNTIES IN IL IN IT BUT EVEN THIS IS A MARGINAL EVENT
AT BEST WITH RAIN JUST TO THEIR NW. STILL...WITH CARBONDALE/KMDH
JUST TO THEIR S ROUTINELY HITTING HI GUSTS...KEPT IT IN FOR NOW.
WIND ADVISORY ALSO EXPIRES EARLIER...AT 20Z/3PM AS STABILIZATION
OF BOUNDARY SHOULD BE WELL UNDERWAY BY THEN.
TOR WATCH HAS BEEN EXPANDED TO REYNOLDS COUNTY MO AND EXTENDED
UNTIL 18Z WITH THAT FINAL CONVECTIVE LINE MOVING THRU. SEVERE
AFTER THIS IS NOT ANTICIPATED.
TES
&&
.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 151 AM CDT THU APR 18 2013
COMPLEX WX SITUATION THRU THE PERIOD. MAIN FOCUS WILL BE TSRA/SVR
WX THREAT TODAY INTO TONIGHT ALONG WITH HEADLINES...NAMELY THE
ONGOING FLASH FLOOD THREAT AS WELL AS A POSSIBLE NEED FOR A WIND
ADVISORY AHEAD OF THE ADVANCING CDFNT.
INITIAL THOUGHTS WERE THAT THE NAM WAS GOING TO BE THE MDL OF
CHOICE TODAY. HOWEVER...BASED ON LATEST RADAR TRENDS...BELIEVE THE
FASTER SOLNS WILL PERFORM WELL. AMONG THEM...THE 4KM NCEP WRF...
THE HRRR...NSSL 4KM WRF AND TO SOME DEGREE THE LOCAL WRF ALBEIT A
LITTLE SLOW. THESE SOLNS WUD SUGGEST A BAND OF TSRA EXTENDING FROM
NEAR PPQ TO THE STL METRO AREA...SWWD TO NEAR SULLIVAN BY AROUND
SUNRISE. WITH TSRA BECOMING BETTER ORGANIZED ACROSS PORTIONS OF
CNTL MO...THIS SOLN SEEMS REASONABLE.
AS FOR SVR THREAT...A FAIR AMOUNT OF INSTABILITY REMAINS ACROSS
MUCH OF THE CWA. WHILE THE WRMFNT CURRENTLY EXTENDS FROM JUST N OF
COU TO JUST S OF PPQ...INVERSION SEEMS TO BE RATHER SHALLOW AND
WILL NOT TAKE MUCH TO PENETRATE IT. HIGHEST CHANCES FOR SVR WX
WILL BE ACROSS FAR ERN PORTIONS OF THE CWA WHERE SOME HEATING MAY
BE POSSIBLE BEFORE THE TSRA ARRIVE. BASED ON SHEAR PROFILES AND
LOW LEVEL HODOGRAPHS...PRIMARY THREAT WILL BE DAMAGING WINDS AND
TORNADOES. WHILE A HAIL THREAT EXISTS...THIS THREAT SHUD BE
MINIMIZED DUE TO THE LINEAR MODE AND WITH LOW PROBABILITIES OF
ANY STORMS FORMING IN THE WARM SECTOR.
AS FOR TEMPS...LOCATIONS N OF THE WRMFNT HAVE ALREADY SEEN
TODAY/S HIGH WHILE MANY OTHER LOCATIONS WILL LIKELY SEE THE
DAYTIME HIGH NEAR SUNRISE. TRENDED WARM TO THE S AND E TODAY AND
TRENDED ON THE WARMER SIDE TONIGHT WITH EXPECTED CLOUD COVER.
A WIND ADVISORY MAY BE NEEDED FOR ERN PORTIONS OF THE CWA FOR A
BRIEF TIME THIS MORNING AHEAD OF THE TSRA. HOWEVER...INITIAL
THINKING IS THAT ONE WILL NOT BE ISSUED DUE TO UNCERTAINTY IN
TIMING OF CONVECTION. WILL NOT BE MAKING CHANGES TO THE FLASH
FLOOD WATCH.
TILLY
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 439 AM CDT THU APR 18 2013
FOR THE REMAINDER OF THE FORECAST...PREVIOUS FORECAST APPEARS TO
BE ON TRACK WITH ONLY MINOR CHANGES TO ACCOUNT FOR TIMING
DIFFERENCES.
MDLS ARE IN GOOD AGREEMENT THRU MON WHEN THE GFS BECOMES A FAST
OUTLIER. FOR MON AND BEYOND...BEGAN TREND TWD THE SLOWER ECMWF/GEM
SOLNS.
TILLY
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 627 AM CDT THU APR 18 2013
MESSY AVIATION FORECAST FOR TODAY. THE MAIN SURFACE LOW AND COLD
FRONT REMAIN ACROSS WESTERN MO EARLY THIS MORNING WITH A COMPLEX
SERIES OF OUTFLOW BOUNDRIES ACROSS EASTERN MISSOURI. THIS IS
RESULTING IN SOME CHAOS IN THE SURFACE WINDS WHICH WILL LIKELY
PERSIST UNTIL THE COLD FRONT PROGRESSES ACROSS THE AREA LATER
TODAY. THE MOST INTENSE LINE OF THUNDERSTORMS WITH GUSTY WINDS
WILL OCCUR FROM ST LOUIS EASTWARD THIS MORNING. WIDESPREAD RAIN
AND EMBEDDED THUNDERSTORMS ARE OCCURING IN THE WAKE OF THE LINE
AND EXTEND WELL BACK INTO CENTRAL MO WITH PREDOMINATELY MVFR
CONDITIONS. IN THE WAKE OF THE COLD FRONT...GUSTY WESTERLY WINDS
WILL PREVAIL WITH A CONTINUATION OF MVFR CONDITIONS.
SPECIFICS FOR KSTL...
A LINE OF THUNDERSTORMS WILL MOVE THROUGH THE TERMINAL BY 13Z.
THIS LINE WILL CONTAIN GUSTY WINDS OF AROUND 40 KTS AND HEAVY
RAIN. IN THE WAKE OF THIS LINE...RAIN AND OCCASIONAL THUNDERSTORMS
WILL PERSIST THROUGH AT LEAST MIDDAY WITH PREDOMINATELY MVFR
CONDITIONS AND CHAOTIC SURFACE WINDS. THE COLD FRONT WILL MOVE
THROUGH AROUND MID AFTERNOON WITH GUSTY WEST WINDS AND A
CONTINUATION OF MVFR CONDITIONS.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-JEFFERSON MO-LINCOLN MO-ST.
CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL.
WIND ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR MARION IL-
RANDOLPH IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 18, 4:39 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 439 AM CDT THU APR 18 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 439 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS MUCH OF THE REGION TODAY AND THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING TORNADOES AND DAMAGING WINDS. STORMS WILL ALSO PRODUCE HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING...ESPECIALLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED SEVERE WEATHER OR FLOODING AS WELL AS RAINFALL AMOUNTS OVER TWO INCHES. TILLY
In the hours before
Local storm report, Apr 18, 8:52 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 W PALMYRA 39.43N 90.01W
04/18/2013 M4.97 INCH MACOUPIN IL COCORAHS
24-HR TOTAL.
&&
GOSSELINLocal storm report, Apr 18, 8:54 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN CANTON 40.13N 91.52W
04/18/2013 M4.33 INCH LEWIS MO COCORAHS
24-HR TOTAL.
&&
GOSSELINLocal storm report, Apr 18, 10:57 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM HEAVY RAIN 1 NW MARISSA 38.27N 89.77W
04/18/2013 M2.75 INCH ST. CLAIR IL AMATEUR RADIO
RAINFALL OVER PAST HOUR AND A HALF.
&&
GOSSELINLocal storm report, Apr 18, 11:35 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM HEAVY RAIN FAIRVIEW HEIGHTS 38.60N 90.00W
04/18/2013 M2.10 INCH ST. CLAIR IL AMATEUR RADIO
RAINFALL TOTAL SINCE 7 AM.
&&
GOSSELINLocal storm report, Apr 18, 11:49 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM HEAVY RAIN LEBANON 38.60N 89.81W
04/18/2013 M2.63 INCH ST. CLAIR IL AMATEUR RADIO
HIGHWAY 50 CLOSED NEAR LEBANON.
&&
GOSSELINLocal storm report, Apr 18, 11:51 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLOOD BELLEVILLE 38.53N 90.00W
04/18/2013 ST. CLAIR IL AMATEUR RADIO
2-3 INCHES OF WATER RUNNING OVER ROUTE 161 SOUTH OF
GREENMOUNT.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:01 PM CDT | Tornado Warning | LSX | Adams | 29 min |
| Apr 17, 7:27 PM CDT | Tornado Warning | LSX | Adams, Brown, Pike | 33 min |
| Apr 17, 7:46 PM CDT | Flash Flood Warning | LSX | Adams, Pike | 8 hr |
| Apr 17, 8:00 PM CDT | Tornado Warning | LSX | Adams, Brown | 30 min |
| Apr 18, 3:32 AM CDT | Flash Flood Warning | LSX | Adams, Brown, Pike | 12 hr |
| Apr 18, 3:58 AM CDT | Wind Advisory | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Marion and 5 more | 9 hr |
| Apr 18, 9:10 AM CDT | Areal Flood Advisory | LSX | Monroe | 7 hr |
| Apr 18, 10:21 AM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery, Saint Clair | 8 hr |
| Apr 18, 12:46 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion, Washington | 44 min |
| Apr 18, 2:34 PM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Randolph, Washington | 4 hr |
| Apr 18, 6:01 PM CDT | Areal Flood Warning | LSX | Bond, Clinton, Madison, Monroe, Saint Clair | 18 hr |
| Apr 18, 6:55 PM CDT | Areal Flood Warning | LSX | Bond, Clinton, Fayette, Marion, Randolph, Washington | 18 hr |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.